# SDR ASAA2017032420259

- Difficulty date: March 24, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 39,810 hours, 12,097 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 40LD8C
- Condition: Intermittent
- Location: Cockpit
- Part time: 15,163 hours, 4,433 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODE CONTROL PANEL BACKGROUND LIGHTING ON CAPTAIN'S SIDE INTERMITTENT. GROUNDED - YES. REPLACED MODE CONTROL PANEL, REF AMM 22-11-34-000-801 AND 22-11-34-400-801. TESTED, REF AMM 22-11-34-740-801. TESTS OK. PERFORMED REQUIRED LWMP TESTS, REF AMM 22-00-01 LWMP CHECKLIST FOR DFCS MCP. PERFORMED AMM 22-11-34/501 BITE GROUP 32 LRU REPLACEMENT TEST FOR MCP AND 22-11-00/201 BITE GRP 49 LAND VERIFY. ALL TESTS OK. PERFORMED SMM 34-36-00 HGS SENSOR TEST FOR FCC/AT. TESTS OK. A/C REMAINS CAT IIIA AUTOLAND AND HGS QUALIFIED. STATUS PLACARD SCREW CHECKED AND REFLECTS SAME.
